Can side effects of Nicotine patch cause rashes on the skin?
User rating for this question
yes...if nicotine patches are used for a long period of time can your body reject the patches as in rashes resembling heat?
Posted Wed, 5 Feb 2014 in General Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Side effect. Remove after 16 hours of use. Detailed Answer: Hello, One of the most common side effect of Nicotine patches are rashes on the skin where the patch is worn. It is not a sign of rejection of patch. Nicotine patches can be worn continuously for 16 hours. Moving the patch to a new area of skin each day will help reduce skin irritation and rashes. Please follow these instruction to minimize the rashes. 1. Apply the patch to clean, dry, hairless, healthy skin on the front or side of the chest, upper arm or hip. 2. Do not apply oils or talcum powder to the skin before applying the patch, as they will prevent it sticking properly. 3. Remove the patch after 16 hours (usually at bedtime) and in the morning apply a new patch to a different area of skin, so as to avoid irritating the same area of the skin. If you get a severe or persistent skin reaction, such as severe redness, itching, rash, hives or swelling after using these patches, you should stop using them and consult your primary care physician. Hope this helps. Please write back for further queries. Wishing you good health.
People also viewed
- Nicotine patches side effects yellow vaginal discharge
- Parasitic worm in urethra orifice
- Nutrilite thyroid vitamins
- Paya soup nutritional value
- Flat red spots on stomach and back
- Trying to quit smoking side effects of nicotine patches
- Nicotine patch long term side effects
- Nicotine patch side effects
- Parotitis old remedies
- Rash back flanks neck
- Lower back pain flucloxacillin
- Nicotine patch side effects muscle cramps
- Back of throat always feels raspy
- Fever back pain painful when urinating
- Synthroid pistachio nuts